Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 1, Pages 153–159 (Mi mz8036)  

Groups with a centralizer of sixth order

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Scientific Center of the AS of USSR

Abstract: Let $G$ be a finite fusion-simple group with a self-centralizing subgroup $A$ of sixth order. It is proved that if the centralizer of the involution from $A$ is an unsolvable subgroup of $G$ of an odd index, then $G$ is isomorphic with the Janko group $J_1$.

Full text: PDF file (521 kB)

English version:
Mathematical Notes, 1977, 22:1, 574–577

Bibliographic databases:

UDC: 519.4
Received: 05.03.1976

Citation: A. A. Makhnev, “Groups with a centralizer of sixth order”, Mat. Zametki, 22:1 (1977), 153–159; Math. Notes, 22:1 (1977), 574–577

Citation in format AMSBIB
\Bibitem{Mak77}
\by A.~A.~Makhnev
\paper Groups with a centralizer of sixth order
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 1
\pages 153--159
\mathnet{http://mi.mathnet.ru/mz8036}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=444766}
\zmath{https://zbmath.org/?q=an:0372.20006}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 1
\pages 574--577
\crossref{https://doi.org/10.1007/BF01147704}


Linking options:
  • http://mi.mathnet.ru/eng/mz8036
  • http://mi.mathnet.ru/eng/mz/v22/i1/p153

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:164
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021